# SDR MASA200500443

- Difficulty date: June 4, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 6,877 hours, 6,395 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Condition: Missing
- Location: Rudder
- Part time: 7,786 hours, 7,238 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED AN AIRFRAME VIBRATION INBOUND FROM CHA.  MX FOUND THE RUDDER MOUNT BUSHINGS MISSING AND THE MOUNT BADLY WORN.  AOG FOR PARTS COMING FROM FLL DUE TO ARRIVE AT APPROX 1828L.  MX R2 RUDDER ON 6/6.
